# SDR USAA2013080200005

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 41,058 hours, 22,684 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D55280001000959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - TWENTY THREE AREAS OF WATER ENGRESSION ON LT ELEVATOR UPPER SURFACE AT APPROX 4.5" FWD OF T/E & 11" THRU 201" FROM INBD EDGE.  REPAIRED LT ELEVATOR UPPER SURFACE IAW AMM 27-34-41-400-001.
